Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

I have itching and burning sensation inside my penis after treatment

i have itching and burning sensation inside my penis from past 2 months The is not blood in my urine. long back urine test reveiled 12% of pus Cless Earlier i had ejaculation during sleep. but now a days there is no ejaculation in sleep i had shown it many time to doctor. Doctor had prescribed me 1) azithral 500 2) Doxycycline 3) uripas but still problem persist
Asked On : Sat, 18 Dec 2010
Answers:  1 Views:  444
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
It is possible that you might have infection in your prostate,
Inspite of having multiple antibiotic still infection persisted suggests bacteria resistant to them.
Go for urine test for culture and sensitivity test and go for specific antibiotic course accordingly for long time.
Take plenty of water and alkalizing syrup.
Ok and bye.
Answered: Thu, 25 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor